Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 263, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 18, 2024, 9:00 PM MDT for Crowley County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2024, 9:00 PM MDT (03:00 UTC)
- Expired
- Aug 18, 2024, 9:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 4036 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WUUS55 KPUB 190300
SVRPUB
COC025-190330-
/O.NEW.KPUB.SV.W.0263.240819T0300Z-240819T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
900 PM MDT Sun Aug 18 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Crowley County in southeastern Colorado...
* Until 930 PM MDT.
* At 900 PM MDT, a severe thunderstorm was located over Sugar City,
or 17 miles north of La Junta, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3812 10363 3814 10370 3815 10375 3835 10367
3838 10354 3829 10353 3818 10360 3817 10363
TIME...MOT...LOC 0300Z 210DEG 15KT 3822 10366
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
mw1 follow-up statement
442
WWUS55 KPUB 190328
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
928 PM MDT Sun Aug 18 2024
COC025-190338-
/O.EXP.KPUB.SV.W.0263.000000T0000Z-240819T0330Z/
Crowley CO-
928 PM MDT Sun Aug 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROWLEY COUNTY
WILL EXPIRE AT 930 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
&&
LAT...LON 3812 10363 3814 10370 3815 10375 3835 10367
3838 10354 3829 10353 3818 10360 3817 10363
TIME...MOT...LOC 0328Z 210DEG 15KT 3831 10359
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:42 PM MDT, 3 hours 18 minutes earlier. Its key messages:
- Gusty outflow winds and heavy rainfall possible with thunderstorms through this evening with one or two strong storms possible far east plains
- Better chance for strong to severe thunderstorms southeast mountains and plains on Monday.
- Daily chance for showers and thunderstorms through the extended period, with temperatures at or slightly above seasonal normals.
Area forecast discussion, Aug 18, 5:42 PM MDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 542 PM MDT Sun Aug 18 2024 .KEY MESSAGES... - Gusty outflow winds and heavy rainfall possible with thunderstorms through this evening with one or two strong storms possible far east plains - Better chance for strong to severe thunderstorms southeast mountains and plains on Monday. - Daily chance for showers and thunderstorms through the extended period, with temperatures at or slightly above seasonal normals. && .UPDATE... Issued at 514 PM MDT Sun Aug 18 2024 Quick update to the gridded forecast database for cancellation of the Heat Advisory for El Paso County, and to incorporate latest obs data. Increased cloud cover and cooling temps have reduced the danger in El Paso County. Will let advisory for Pueblo County continue until expiration time of 7 PM. && .SHORT TERM /THROUGH MONDAY/... Issued at 205 PM MDT Sun Aug 18 2024 The shortwave rounding the upper ridge has trigger thunderstorms over the mountains this afternoon. These will push eastward and develop along an outflow/frontal boundary which will drop through the southeast plains this evening and overnight. With precipitable waters running around 100-140% of normal (highest over the mountains) the main thunderstorm risks will be heavy rainfall and gusty outflow winds. Across the southeast plains surface dew points range from 40s along the I-25 corridor to 60s north of the frontal boundary which will be dropping south and westward through the plains this evening. HREF mean CAPE puts over 1000 J/kg across Kiowa county through this evening though deep layer shears are limited to around 25 kts. So for thunderstorms east of the mountains, main storm risks will be gusty outflow winds up to 50 mph with inverted V soundings adjacent to the mountains. The risk for larger hail and wind gusts around 60 mph will increase towards the KS border along and north of the front. Easterly low level flow on Monday will advect upper 50s to mid 60 dew points westward into the I-25 corridor/SE mts by afternoon. More energy rotating through the northern periphery of the upper high centered to the south will trigger widespread showers and thunderstorms across the mountains, which will spread eastward into the southeast plains during the late afternoon and evening. Easterly flow beneath modest westerly flow aloft will result in stronger deep layer shears with values around 40 kts by afternoon. HREF Mean CAPE of 1000-2000 J/kg will result in a better chance for strong to severe thunderstorms across the southeast mountains and plains. Nam shows around 3000 J/kg of CAPE pushing into the I-25 corridor around 21z but is highest with surface dew points. With straight line hodographs, splitting supercells would be the primary storm mode with longer hodographs/stronger shear favoring locations along and north of highway 50. Hail up to golf balls, and wind gusts over 60 mph will be the primary storm threat, though couldn't rule out a brief tornado if we can stretch vorticity quickly along any residual outflow boundaries. Given the upslope flow, will need to monitor burn scars, urban areas, and locations with susceptible soil conditions for a flash flood risk Monday afternoon and evening. Models show signals of a convective cluster taking shape across eastern CO as a low level jet sets up into the evening with likely pops spreading eastward with time. -KT && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 205 PM MDT Sun Aug 18 2024 Monday night and Tuesday...An upper ridge of high pressure will continue to be located over the southern US, with the ridge axis roughly over CO and NM. An upper shortwave will tap into abundant available llvl moisture early Mon evening, and as was previously discussed the potential for severe storm activity will be in place across the eastern plains until around 9-10 PM, then activity will gradually diminish from west to east overnight. Tuesday looks like it will be a somewhat down day for shower and storm activity, though some convection is still expected during the afternoon and evening over the higher terrain. Plan on highs Tue in the 80s for the high valleys, and mid 80s to lower 90s for the plains. Wednesday through Friday...The upper ridge aloft shifts slightly to the east midweek, while a strong low pressure system over Alaska drops south along the Pacific NW. The center of the upper low will reach the northern CA coastline by Fri. This will produce increasing southwest flow aloft across the southwestern US, drawing abundant monsoon moisture up across the Four Corners and into Colorado. Shower and storm activity will become likely each afternoon and evening over the mts and high valleys, with some overlap along the I- 25 Corridor even though for the most part the eastern plains will see minimal activity as they sit firmly under high pressure. Precipitable water amounts will be on the increase, so there will have to be a daily assessment on flash flooding potential over the higher terrain. Plan on temps to remain at or slightly above seasonal normals, with highs each day in the mid 70s to around 80F for the high valleys, and mid 80s to near 100F for the plains. Saturday...The upper low finally starts to push onshore on Sat across CA and into NV, while the upper ridge across the region begins to flatten and pushes east into KS and the OK and TX Panhandles. The extended procedure indicates decreasing pcpn activity across the higher terrain, with temps dropping to right around average levels. However, all of this will rely heavily on the track of the approaching upper low. Moore && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 542 PM MDT Sun Aug 18 2024 Scattered showers and isolated storms to dimish through the early evening hours, with partial clearing expected through the overnight hours at COS, PUB and ALS. Breezy northerly winds at COS and PUB behind a passing front will weaken overnight with breezy east to southeast upslope flow expected at COS and PUB Monday afternoon. Upslope flow and increasing available moisture will lead to good chances of showers and storms developing aft 19Z across the eastern mountains and adjacent plains, with the best chances of seeing storms at COS. && .PUB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM MDT this evening for COZ086. && UPDATE...MOORE SHORT TERM...KT LONG TERM...MOORE AVIATION...MW
Hazardous weather outlook, Aug 18, 11:48 AM MDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Sun Aug 18 2024 COZ058>089-093>099-191800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Sun Aug 18 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains this afternoon and evening. The main risk from these will be gusty outflow winds up to 40 mph, heavy rainfall and lightning. Localized flash flooding will be possible on area burn scars. Storms will move into the adjacent plains after 2 PM. These will be capable of producing gusty outflow winds up to 50 mph, brief heavy rainfall and lightning. As they move eastwards towards the Kansas border this evening, they will encounter better moisture along a cold front where one or two strong to marginally severe storms will be possible. Gusty winds up to 60 mph and hail up to the size of quarters will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Showers and thunderstorms will be possible across our area each day through the next week. The best chance for stronger, more impactful storms will be Monday afternoon and evening. Some severe storms will be possible as well, along with a better chance for flash flooding conditions. Tuesday onwards, most of the convective activity and heavy rain threat will be largely confined to the Continental Divide. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/27
In the hours before
Special weather statement, Aug 18, 4:18 PM MDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT Sun Aug 18 2024
COZ084-182245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
418 PM MDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 445 PM MDT...
At 418 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 21 miles northeast of Colorado Springs, moving east at 20
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Calhan and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3901 10423 3898 10458 3912 10465 3913 10463
3913 10430
TIME...MOT...LOC 2218Z 247DEG 19KT 3906 10455
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 18, 6:48 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
648 PM MDT Sun Aug 18 2024
COZ086-190115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
648 PM MDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
715 PM MDT...
At 648 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Blende, or 14 miles south of Pueblo Airport,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pueblo Airport and Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3798 10441 3806 10458 3828 10451 3817 10421
TIME...MOT...LOC 0048Z 207DEG 16KT 3809 10446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 18, 7:20 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
720 PM MDT Sun Aug 18 2024
COZ086-190145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
720 PM MDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 745 PM MDT...
At 719 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Avondale, or 11 miles southeast of Pueblo Airport,
moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Pueblo, Pueblo Airport, Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3805 10431 3809 10452 3832 10452 3825 10419
TIME...MOT...LOC 0119Z 198DEG 9KT 3814 10441
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 18, 7:46 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
746 PM MDT Sun Aug 18 2024
COZ086-190215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
746 PM MDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 815 PM MDT...
At 746 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boone, or 15 miles southeast of Pueblo Airport, moving north at 10
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3804 10419 3811 10441 3832 10436 3824 10406
TIME...MOT...LOC 0146Z 200DEG 10KT 3816 10427
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 18, 8:13 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
813 PM MDT Sun Aug 18 2024
COZ086-089-190300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
813 PM MDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 900 PM MDT...
At 813 PM MDT, Doppler radar was tracking a strong thunderstorm over
Boone, or 15 miles east of Pueblo Airport, moving northeast at 20
mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3813 10414 3821 10436 3844 10423 3835 10397
TIME...MOT...LOC 0213Z 211DEG 16KT 3824 10422
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Aug 18, 8:21 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
821 PM MDT Sun Aug 18 2024
COZ089-093-190300-
Crowley County CO-La Junta Vicinity/Otero County CO-
821 PM MDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OTERO AND SOUTHEASTERN
CROWLEY COUNTIES THROUGH 900 PM MDT...
At 821 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rocky Ford, or 13 miles west of La Junta, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rocky Ford, Ordway, Manzanola, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 10372 3798 10389 3825 10386 3825 10371
3819 10358
TIME...MOT...LOC 0221Z 194DEG 14KT 3804 10378
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 18, 7:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 18, 7:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Aug 18, 8:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Aug 18, 8:21 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Aug 18, 8:38 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 22 min |
| Aug 18, 9:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Aug 18, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 19, 1:42 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Aug 19, 1:59 PM MDT | Special Weather Statement | PUB | Saguache | 46 min |
| Aug 19, 2:47 PM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Aug 19, 3:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 19, 3:12 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Aug 19, 3:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Aug 19, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Aug 19, 4:15 PM MDT | Special Weather Statement | PUB | Elbert | 30 min |
| Aug 19, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Aug 19, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 19, 4:32 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Aug 19, 4:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Aug 19, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 19, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 47 min |
| Aug 19, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 44 min |
| Aug 19, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Aug 19, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 28 min |
| Aug 19, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 19, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 51 min |
| Aug 19, 5:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Aug 19, 5:47 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.